Permanent-magnet brushless machines with unequal tooth widths and similar slot and pole numbers

Ishak, D., Zhu, Z.Q. and Howe, D. (2005) Permanent-magnet brushless machines with unequal tooth widths and similar slot and pole numbers. IEEE Transactions on Industry Applications, 41 (2). pp. 584-590. ISSN 0093-9994

Abstract

Metadata

Authors/Creators:
  • Ishak, D.
  • Zhu, Z.Q.
  • Howe, D.
Copyright, Publisher and Additional Information: Copyright © 2005 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
Keywords: back electromotive force, brushless machines, flux linkage, fractional slot, permanent magnet
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Electronic and Electrical Engineering (Sheffield)
Depositing User: Sherpa Assistant
Date Deposited: 12 Dec 2005
Last Modified: 07 Jun 2014 04:39
Published Version: http://dx.doi.org/10.1109/TIA.2005.844380
Status: Published
Refereed: Yes
Identification Number: 10.1109/TIA.2005.844380

Download

Filename: zhuzq4.pdf

Share / Export

Statistics